# SDR 95FDEA01865

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C3320292
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING INSP CARD 7-5710-7-2308H PT 1 NOTED CRACK INDICATIONS IN THE FWD UPPER AND LOWER HOLES OF THE 70.5 CHORD BS 760 RT.  CRACK INDICATIONS IN THE FWD UPPER ARE IN THE 1 AND 6 O'CLOCK POSITION, LWR FWD HOLE IN 2 O'CLOCK POSITION. TRIMMED OUT CRACKED FWD UPPER AND LOWER HOLES IN THE RIB CHORD ONLY 760 RBL 70.5 WL 206 IAW EWO 95-3292.  ACCOMPLISHED ALL WORK DONE ON 70.5 IAW FEDEX PREVENTIVE MOD EA 7-5710-26723.
